# SDR COMA0760550

- Difficulty date: August 31, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 33,341 hours, 31,133 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5687 - DURING TAKEOFF ROLL, AIRCRAFT PULLED TO THE RIGHT.  STEERING INOP MESSAGE IN FLIGHT.  AIRCRAFT LANDED SAFELY.  PERFORMED HIGH SPEED TAXI CHECK, WITH NO DEFECTS NOTED.
